# SDR DALA2017051904025

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT FORWARD PRESSURE BULKHEAD, BS 994 BELOW SLANT PANEL LBL 25 TO 60 AT MAIN LANDING GEAR WHEEL WELL.  REPAIRED IAW ERA 558080-14AD, REV O.
